# SDR EIA2002122

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND CORROSION AT LBL 20 BS 1241 CANTED WEB OF MAIN LANDING GEAR WHEEL WELL.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-53-125-2.  (M)
